# SDR 2ARF201101001

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 69,299 hours, 33,980 cycles
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495054
- Part serial: 96191
- Condition: Damaged
- Location: A/C Pack
- Part time: 45,236 hours, 30,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED, DURING CLIMB AT 17,000 FEET, THE PACK FLOW LIGHT TURNED ON.  ACFT WAS SENT TO THE HANGAR AND MX REPLACED THE LT COOLING TURBINE IAW 21-51-01 AND CABIN PRESSURE CONTROL SYS TEST WAS PERFORMED IAW MM 21-31-00, TASK 21-31-00-990-801, TESTED CORRECT. MX PERFORMED OVERWEIGHT LANDING INSP IAW MM 05-51-01, NO DAMAGES WERE FOUND.
